# SDR DHL2002807014

- Difficulty date: December 10, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Dirty
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ANTI-SKID INOP LIGHT CAME ON.  GEAR WAS CYCLED, THEN WHEN GEAR WAS PUT DOWN AGAIN ANTI-SKID LIGHT REMAINED EXTINGUISHED.  CLEANED CANNON PLUG CONNECTORS AND PERFORMED OPS CHECK OF ANTI-SKID SYSTEM IAW 32-43-4.  OPS CHECKED NORMAL.
